# SDR SWAA2014110533724

- Difficulty date: October 28, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 43,317 hours, 25,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT E - F WINDOW POST CRACKED 3RD HOLE FROM BOTTOM.  REPAIRED POST IAW ACO.
